# SDR 2004UALA00157

- Difficulty date: February 23, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 21,362 hours, 8,109 cycles
- Engine: Iae V2522A5
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOW NR 2 ENGINE OIL INDICATION.  REPLACED OIL QUANTITY TRANSMITTER.
